Tabitha Turner Thompson – Pfizer August and September 2021

Severe Adverse Reaction: Pericarditis and Myocarditis

First Dose of Pfizer on 18th August 2021 Lot #FC3181
Second Dose of Pfizer on 8th September 2021 Lot #FC3182

With my first Pfizer Vaccine I had mild symptoms like heart flutters, but not severe at all. But I received my second shot on September 8th, and that day I will never forget. On September 10th I went to my primary doctor with heart issues. He ran an EKG and saw a little issue. By that night I was in the ER. They ran 3 EKG’s and thought I was having a heart attack.

They did a heart cath, but said nothing was wrong with my arteries. The pain was so severe that I started having hot flashes and blacked out. They then put me in ICU and told me I had Pericarditis. I went home!! Four days later it was worse. They did another heart cath told me the arteries was fine again, but this time they said I had Myocarditis and inflammation of the lungs!

I was doing breathing treatments in the hospital every 6 hours. I was on a lot of medication for a month. I was on steroids, anti-inflammatory medication and pain meds.

I still have flare up’s. I continue to go back and forth to the doctor. I still have problems today with reacting pain to my heart if I overdo anything. So now I have to take it easy.

I wish everyone knew there is a chance that you will get Pericarditis or Myocarditis if you take the Vaccine. It’s really a life changing event, just to say I’m vaccinated!

Alabama, USA